American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D07) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Franck Boyer, Stella Krell and Flore Nabet. Inf-Sup stability of the discrete duality finite volume method for the 2D Stokes problem. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Daniele A. Di Pietro and Simon Lemaire. An extension of the Crouzeix--Raviart space to general meshes with application to quasi-incompressible linear elasticity and Stokes flow. Math. Comp. 84 (2015) 1-31.
Abstract, references, and article information   
View Article: PDF

[3] Junping Wang and Xiu Ye. A weak Galerkin mixed finite element method for second order elliptic problems. Math. Comp. 83 (2014) 2101-2126.
Abstract, references, and article information   
View Article: PDF

[4] Yanzhao Cao, Max Gunzburger, Xiaoming He and Xiaoming Wang. Parallel, non-iterative, multi-physics domain decomposition methods for time-dependent Stokes-Darcy systems. Math. Comp. 83 (2014) 1617-1644.
Abstract, references, and article information   
View Article: PDF

[5] Vivette Girault, Béatrice Rivière and Mary F. Wheeler. A discontinuous Galerkin method with nonoverlapping domain decomposition for the Stokes and Navier-Stokes problems. Math. Comp. 74 (2005) 53-84. MR 2085402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Maxim A. Olshanskii and Arnold Reusken. Grad-div stablilization for Stokes equations. Math. Comp. 73 (2004) 1699-1718. MR 2059732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Carsten Carstensen and Stefan A. Funken. A posteriori error control in low-order finite element discretisations of incompressible stationary flow problems. Math. Comp. 70 (2001) 1353-1381. MR 1836908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wolfgang Dahmen and Reinhold Schneider. Composite wavelet bases for operator equations. Math. Comp. 68 (1999) 1533-1567. MR 1648379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] S. H. Chou. Analysis and convergence of a covolume method for the generalized Stokes problem. Math. Comp. 66 (1997) 85-104. MR 1372003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Enzo Dari, Ricardo Durán and Claudio Padra. Error estimators for nonconforming finite element approximations of the Stokes problem . Math. Comp. 64 (1995) 1017-1033. MR 1284666.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pavel B. Bochev and Max D. Gunzburger. Analysis of least squares finite element methods for the Stokes equations . Math. Comp. 63 (1994) 479-506. MR 1257573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ching Lung Chang. An error estimate of the least squares finite element method for the Stokes problem in three dimensions . Math. Comp. 63 (1994) 41-50. MR 1234425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nasserdine Kechkar and David Silvester. Analysis of locally stabilized mixed finite element methods for the Stokes problem . Math. Comp. 58 (1992) 1-10. MR 1106973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Susanne C. Brenner. A nonconforming multigrid method for the stationary Stokes equations . Math. Comp. 55 (1990) 411-437. MR 1035927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lung-An Ying. Viscous splitting for the unbounded problem of the Navier-Stokes equations . Math. Comp. 55 (1990) 89-113. MR 1023053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ricardo G. Durán and Ricardo H. Nochetto. Weighted inf-sup condition and pointwise error estimates for the Stokes problem . Math. Comp. 54 (1990) 63-79. MR 995211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jim Douglas and Jun Ping Wang. An absolutely stabilized finite element method for the Stokes problem . Math. Comp. 52 (1989) 495-508. MR 958871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michel Crouzeix and Richard S. Falk. Nonconforming finite elements for the Stokes problem . Math. Comp. 52 (1989) 437-456. MR 958870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Georges H. Guirguis. A third-order boundary condition for the exterior Stokes problem in three dimensions . Math. Comp. 49 (1987) 379-389. MR 906177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Haroon Kheshgi and Mitchell Luskin. Analysis of the finite element variable penalty method for Stokes equations . Math. Comp. 45 (1985) 347-363. MR 804928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. K. Aziz, R. B. Kellogg and A. B. Stephens. Least squares methods for elliptic systems . Math. Comp. 44 (1985) 53-70. MR 771030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Christine Bernardi and Geneviève Raugel. Analysis of some finite elements for the Stokes problem . Math. Comp. 44 (1985) 71-79. MR 771031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Rolf Stenberg. Analysis of mixed finite elements methods for the Stokes problem: a unified approach . Math. Comp. 42 (1984) 9-23. MR 725982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1